# SDR YENA20141103238

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 39,442 hours, 13,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND AT LT WING T/E SKIN AT RIB 7, 8, 15, 16 & 17.  REMOVED CORROSION AT LT WING T/E SKIN FOR RIBS 6-9 AND 15-17 IAW A14-714-01.
